Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("PARIDA J")

Results 1 to 12 of 12

  • Page / 1

Export

Selection :

  • and

SELF-DUALITY IN COMPLEX MATHEMATICAL PROGRAMMINGPARIDA J.1978; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1978; VOL. 20; NO 1; PP. 95-101; BIBL. 4 REF.Article

A NOTE ON THE DUALITY THEOREMS OF LINEAR PROGRAMMING IN COMPLEX SPACE. = NOTE SUR LES THEOREMES DE DUALITE DE PROGRAMMATION LINEAIRE DANS L'ESPACE COMPLEXEPARIDA J.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 12; PP. 772-774; BIBL. 1 REF.Article

ON CONVERSE DUALITY IN COMPLEX NONLINEAR PROGRAMMING.PARIDA J.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 13; NO 3; PP. 421-427; BIBL. 7 REF.Article

AN EXISTENCE THEOREM FOR QUADRATIC PROGRAMS OVER CONE DOMAINSPARIDA J; ROY KL.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 3; PP. 207-208Article

ON THE COMPLEMENTARITY PROBLEM OVER POLYHEDRAL CONEPARIDA J; SAHOO B.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 7; PP. 838-844; BIBL. 5 REF.Article

EXISTENCE THEORY FOR SYMMETRIC DUAL NONLINEAR PROGRAMS IN COMPLEX SPACE.PARIDA J; SAHOO B.1978; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1978; VOL. 58; NO 1; PP. 51-53; ABS. ALLEM. RUSSE; BIBL. 7 REF.Article

A NOTE ON CONVERSE DUALITY IN COMPLEX NONLINEAR PROGRAMMING.SAHOO B; PARIDA J.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 8; PP. 491; BIBL. 4 REF.Article

A DUALITY THEOREM FOR COMPLEX NONLINEAR PROGRAMMING.DAS C; PARIDA J.1977; MAT. VES.; JUGOSL.; DA. 1977; VOL. 1; NO 4; PP. 327-332; BIBL. 10 REF.Article

A class of nonlinear complementarity problems for multifunctionsPARIDA, J; SEN, A.Journal of optimization theory and applications. 1987, Vol 53, Num 1, pp 105-113, issn 0022-3239Article

A variational-like inequality for multifunctions with applicationsPARIDA, J; SEN, A.Journal of mathematical analysis and applications. 1987, Vol 124, Num 1, pp 73-81, issn 0022-247XArticle

Quality and existence theory for nondifferentiable programmingPARIDA, J; SEN, A.Journal of optimization theory and applications. 1986, Vol 48, Num 3, pp 451-458, issn 0022-3239Article

A variational-like inequality problemPARIDA, J; SAHOO, M; KUMAR, A et al.Bulletin of the Australian Mathematical Society. 1989, Vol 39, Num 2, pp 225-231, issn 0004-9727Article

  • Page / 1